Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 23, NWS Pueblo, CO

May 26, 2025Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2025, 3:27 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2025, 3:27 PM MDT (21:27 UTC)
Expired
May 26, 2025, 3:56 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

447 
WUUS55 KPUB 262127
SVRPUB
COC055-101-262215-
/O.NEW.KPUB.SV.W.0023.250526T2127Z-250526T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
327 PM MDT Mon May 26 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Huerfano County in southeastern Colorado...
  Southwestern Pueblo County in southeastern Colorado...

* Until 415 PM MDT.

* At 326 PM MDT, a severe thunderstorm was located 10 miles southeast
  of Greenhorn Mountain, or 33 miles south of Pueblo, moving south at
  10 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3784 10499 3803 10479 3772 10460 3760 10492
TIME...MOT...LOC 2126Z 344DEG 10KT 3781 10483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hodanish
2 follow-up statements
090 
WWUS55 KPUB 262145
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
345 PM MDT Mon May 26 2025

COC101-262154-
/O.CAN.KPUB.SV.W.0023.000000T0000Z-250526T2215Z/
Pueblo CO-
345 PM MDT Mon May 26 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUEBLO COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3786 10485 3788 10470 3772 10460 3762 10486
TIME...MOT...LOC 2144Z 344DEG 10KT 3776 10481 

$$

COC055-262215-
/O.CON.KPUB.SV.W.0023.000000T0000Z-250526T2215Z/
Huerfano CO-
345 PM MDT Mon May 26 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN HUERFANO COUNTY...

At 344 PM MDT, a severe thunderstorm was located 9 miles north of
Walsenburg, or 36 miles south of Pueblo, moving south at 10 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3786 10485 3788 10470 3772 10460 3762 10486
TIME...MOT...LOC 2144Z 344DEG 10KT 3776 10481 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hodanish
966 
WWUS55 KPUB 262156
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT Mon May 26 2025

COC055-262206-
/O.CAN.KPUB.SV.W.0023.000000T0000Z-250526T2215Z/
Huerfano CO-
356 PM MDT Mon May 26 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

&&

LAT...LON 3786 10485 3788 10470 3772 10460 3762 10486
TIME...MOT...LOC 2155Z 344DEG 10KT 3773 10480 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:23 PM MDT, 1 hour 4 minutes earlier. Its key messages:

  • Showers and thunderstorms expand in coverage early this evening, with a couple strong storms possible.
  • Mountains showers and thunderstorms expected tomorrow afternoon.
  • Daily chances of rain showers and thunderstorms through much of the upcoming week and into the weekend.
Area forecast discussion, May 26, 2:23 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
223 PM MDT Mon May 26 2025

.KEY MESSAGES...

- Showers and thunderstorms expand in coverage early this evening,
with a couple strong storms possible.

- Mountains showers and thunderstorms expected tomorrow
  afternoon.

- Daily chances of rain showers and thunderstorms through much
  of the upcoming week and into the weekend.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 220 PM MDT Mon May 26 2025

Tonight: Monday evening will start off with active weather for south
central and southeastern Colorado, though will quickly become quiet
heading into the overnight hours. A shortwave within the flow will
be pushing to the southeast over the area early in this period, and
will bring a brief uptick in forcing. Along with that, moisture will
still be in place across the area. Given the wave passage and
moisture in place, showers and thunderstorms will blossom this
afternoon to early evening. A couple of strong to low end severe
thunderstorms can not be ruled out along the I-25 corridor
region where minor instability development is expected, though
any instability is anticipated to be limited given early day
cloud cover and relatively cool temperatures. With that all
said, any showers or thunderstorms present are expected to
dissipate by late evening as the wave exits the area and any
modest instability in place wanes. Beyond all of that, light
winds are expected during this period outside of any
thunderstorm outflows, with clouds remaining in place across the
plains, and mostly clear skies for the valleys and mountains.
Looking at temperatures, a mild and near and seasonal night is
anticipated, with the plains falling into the 40s, the valleys
into the 30s, and the mountains into the 20s and 30s.

Tomorrow: For Tuesday, another round of active weather is
anticipated for south central and southeastern Colorado, though
mostly along the mountains. Northwesterly flow will develop behind
the aforementioned exiting wave and prevail through the day. While
major forcing is not anticipated, orographic forcing will be ongoing
along the mountains. This forcing, coupled with moisture remaining
in place and diurnally driven instability, will allow for scattered
showers and thunderstorms to develop during the afternoon. While
greatest precipitation coverage is anticipated along the mountains,
a couple showers or thunderstorms pushing off the higher terrain and
across the valleys or adjacent I-25 corridor can not be ruled out
given the northwesterly flow. Outside of all of that, relatively
light winds and increasing cloud cover are expected during the day.
As for temperatures, a warmer day is expected, though many will
still remain below seasonal values for late May. With that said,t
the plains will rise into the 70s, the valleys into the 70s, and the
mountains into the 50s and 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 220 PM MDT Mon May 26 2025

Tuesday Night - Sunday: For the long term period, active weather
continues, with daily showers and thunderstorms for portions of
south central and southeastern Colorado. A messy pattern still
looks to remain in place over the region, with multiple
waves/disturbances pushing over/near the area, even within the
ridging pattern expected to develop this weekend. Along with
that, moisture will remain increased during this period. With
the unsettled pattern and moisture in place, daily scattered
showers and thunderstorms are expected across the region, though
with the greatest coverage remaining along the mountains, where
forcing will be greatest. Showers and thunderstorms will be
most numerous during the afternoon and early evening hours, when
diurnal instability will be maximized. Otherwise, relatively
light winds and pockets of increased cloud cover will persist
through this timeframe. Temperatures during this period will
slowly warm back to around and slightly above seasonal values by
the weekend, even despite a cold front passage late Wednesday,
though Thursday will be the coolest day during the long term
period behind the cold front.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1133 AM MDT Mon May 26 2025

A very moist atmosphere is over the plains and will remain over
the region during this TAF fcst period. Low cigs with a chance
of showers and TSRA will occur, especially during the afternoon
and early evening time frame. IFR/LIFR cigs will be possible at
KCOS and KPUB later tonight into tomorrow morning. Winds will be
light and upslope through the period, and may get gusty (30kts)
in and around convective showers.

For KALS, afternoon and early evening showers/-tsra with brief
MVFR conditions will be possible, otherwise VFR

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...SIMCOE
LONG TERM...SIMCOE
AVIATION...HODANISH
Hazardous weather outlook, May 26, 11:44 AM MDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1144 AM MDT Mon May 26 2025

COZ058>089-093>099-271745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1144 AM MDT Mon May 26 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to widespread showers and thunderstorms are expected,
mainly this afternoon and evening. Showers and storms will initially
form over the mountains, moving east onto the I-25 corridor in the
early afternoon, before pushing further east and dissipating this
evening. A few storms could become strong to severe, and will be
capable of producing hail up to 1 inch in diameter, gusty winds to
60 mph, and frequent lightning. Other, weaker storms will produce
brief periods of moderate to heavy rain, gusty winds of 40-45 mph,
and small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Widespread showers and thunderstorms will continue Tuesday
through Thursday across much of southern Colorado. Hail, wind and
locally heavy rainfall will all be possible. The potential for
severe storms is elevated on Thursday.

More isolated to scattered showers and thunderstorms are possible
Friday through Sunday, mainly across the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SIMCOE/88

In the hours before

Special weather statement, May 26, 2:17 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
217 PM MDT Mon May 26 2025

COZ067-068-070-071-262045-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
217 PM MDT Mon May 26 2025

...THUNDERSHOWERS WILL IMPACT WESTERN ALAMOSA...SOUTHEASTERN RIO
GRANDE...WEST CENTRAL COSTILLA AND NORTHEASTERN CONEJOS COUNTIES
THROUGH 245 PM MDT...

At 216 PM MDT, emergency management reported a showers and weak
thunderstorms producing blowing dust in the Alamosa region. The
activity was moving to the east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Emergency management.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alamosa East, La Jara, Capulin, San Luis Valley Airport, Bountiful,
Alamosa, and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3722 10627 3747 10631 3767 10580 3728 10568
TIME...MOT...LOC 2016Z 256DEG 19KT 3740 10609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 26, 2:28 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Mon May 26 2025

COZ081-084-085-262100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
228 PM MDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 300 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manitou Springs, or near Colorado Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manitou Springs, Air Force Academy, Gleneagle, and Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3882 10491 3901 10494 3907 10477 3886 10475
TIME...MOT...LOC 2028Z 255DEG 12KT 3888 10486

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 26, 2:42 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Mon May 26 2025

COZ074-088-262115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
242 PM MDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 315 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starkville, or 9 miles southwest of Trinidad, moving southeast at 30
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Raton Pass and Starkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10496 3714 10460 3700 10416 3699 10424
TIME...MOT...LOC 2042Z 300DEG 25KT 3705 10457

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 26, 2:47 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Mon May 26 2025

COZ079-080-086-087-262115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
247 PM MDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Greenhorn Mountain, or 33 miles southwest of
Pueblo, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central
Huerfano and southwestern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10500 3791 10481 3771 10469 3764 10495
TIME...MOT...LOC 2046Z 348DEG 13KT 3783 10488

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 26, 3:16 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Mon May 26 2025

COZ074-088-094-262145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
316 PM MDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 345 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Sugarite Canyon State Park, or 9 miles southeast of
Trinidad, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinchera, Branson, and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10452 3719 10438 3707 10368 3700 10387
      3699 10451
TIME...MOT...LOC 2115Z 306DEG 15KT 3708 10438

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 26, 3:17 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Mon May 26 2025

COZ079-087-262145-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
317 PM MDT Mon May 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUERFANO COUNTY THROUGH
345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Greenhorn Mountain, or 36 miles southwest of
Pueblo, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of central Huerfano
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3781 10499 3789 10481 3770 10469 3762 10495
TIME...MOT...LOC 2117Z 344DEG 10KT 3778 10489

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:39 PM MDTSpecial Weather StatementPUBCostilla36 min
May 26, 2:17 PM MDTSpecial Weather StatementPUBAlamosa28 min
May 26, 2:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 26, 2:47 PM MDTSpecial Weather StatementPUBHuerfano28 min
May 26, 3:16 PM MDTSpecial Weather StatementPUBLas Animas29 min
May 26, 3:17 PM MDTSpecial Weather StatementPUBHuerfano28 min
May 26, 4:24 PM MDTSpecial Weather StatementPUBLas Animas51 min
May 26, 4:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 26, 4:45 PM MDTSpecial Weather StatementPUBEl Paso30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.